Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Sinemet mimosa


  • Please log in to reply
3 replies to this topic

#1 xaxa

xaxa

    Advanced Member

  • Members
  • PipPipPip
  • 158 posts

Posted 25 March 2013 - 10:37 PM

Hello!

Some days my meds take too long to "kick in" in the morning, so I'd like to try the orange juice/acidity trick... :) Is it more effective to dissolve the sinemet in OJ or in water with dissolvable vitamin C? Does carbonation help?

Thanks!!!!

#2 MComes RPH

MComes RPH

    Advanced Member

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 973 posts

Posted 29 March 2013 - 05:34 PM

Actually either way you do it is fine. The real "magic" is in the vitamin c, that is why I say to use OJ due to the vitamin c in the OJ and the vitamin c powder you add in.
I also recommend crushing the sinemet (only regular acting, not CR) then adding it to the OJ. Then you don't have to wait for it to dissolve. You can also do the same with the vitamin c. If you cannot find the powder, just crush it into a powder then add it to the OJ.
As far as the combination goes, I would recommend non-carbonated. The non-carbonated can be consumed quicker which will allow it to be be absorbed quicker. The carbonation may just add some stomach aches and extra gas, which may hinder the absorption.
Good luck and keep me updated.
Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org

#3 xaxa

xaxa

    Advanced Member

  • Members
  • PipPipPip
  • 158 posts

Posted 07 April 2013 - 09:48 PM

Thank you so much for your reply! You are such a great help/"resource". I also meant to ask: how long do you think the dissolved-in-vitamin C Sinemet can last and still be "active" if placed in the fridge? Overnight too long? I have no clue haha.

#4 MComes RPH

MComes RPH

    Advanced Member

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 973 posts

Posted 10 April 2013 - 11:34 AM

Thank you. It should last for about 12 hours whether left out or kept cold.
Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users